# SDR GAIA9883

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N564PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47062
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 5910130
- Condition: Cracked
- Location: Fuselage
- Part time: 53,348 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR AD 96-10-04 A .25O INCH CRACK WAS FOUND ON THE UPSTANDING LEG OF THE ABP TEE ADJACENT TO RT BULKHEAD STIFFENER AT Z-24 AND LONGERON 15R.  THE TEE WAS REPLACED IAW DC-9 SERVICE BULLETIN A53-232.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
